Palpitations

Hi, have had my Uniphyllin increased to 300mg morning and night and now have resting pulse of 144, palpitations and a stonking headache. Feels like my heart is going to jump out of my body but am not anxious or stressed - my head is calm just not my heart.

Has this happened to anyone else, i have only recently started theophylline - i have high bp, underactive thyroid, pernicious anaemia, brittle asthma but otherwise am very healthy! LOL Am on prednisolone too, Atrovent nebs increase my heart rate slightly but not to this extent. Help! Has this ever happened to anyone else, thanx Lois

2 Replies

oldestnewest
  • Hi Lois,

    I would suggest you speak to your GP ASAP - your heart rate is a little fast.

    I am on Uniphylline 300mg AM & PM but worked up to that dose from 200mg AM & PM. Your body may get used to the side effects but please speak to your Doc.

    Take care

    Kate

  • Thanx Kate, Have had blood test this am to check theophylline levels and have missed 2 doses in the meantime. Phew, feel better for stopping it, resting heart rate now 100. Am worried about restarting it, i prefer just da maintenance dose of Pred but will be a good girl and take it till go back to Costa next week. Cheers for the advice, hope u ok, hope your thigh has recovered from mowing the lawn, take good care Lois xx

You may also like...